# SDR CA090519005

- Difficulty date: May 15, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 28,937 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13MIROAD
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND, FLIGHT CREW NOTICED AN ANOMALLY WITH T/E OF NR 3 PROP BLADE ON THE LT PROP. MX WAS ADVISED, INSPECTED PROP AND DETERMINED THAT T/E CONTAINED ABOUT 8 SMALL CRACKS ABOUT MIDWAY BETWEEN BLADE ROOT AND TIP. WHEN INSPECTED FURTHER, WHAT APPEARED TO BE MOISTURE WAS NOTICED TO SEEP FROM CRACKS. WHEN WIPED AWAY, MOISTURE AGAIN WOULD SEEP OUT OF CRACKS.  MX REPLACED PROP BLADE AND WILL CONTACT OVERHAUL/REPAIR FACILITY FOR POSSIBLE CAUSES FOR THE CRACKING. A COMPLETE REPORT ON THE NATURE OF THE DEFECTS HAS BEEN REQUESTED FROM THE REPAIR FACILITY. COMPANY WILL REVIEW THESE FINDINGS AND ATTEMPT TO MITGATE ANY RECOOCURENCE WHICH MAY BE ASSOCIATED WITH OPERATIONAL CONDITIONS.
